# SDR AALA202110298434

- Difficulty date: October 26, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A300*
- Aircraft serial: 5244
- Aircraft time: 29,269 hours, 11,745 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Hinge
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT STABILIZER AFT SPAR NUMBER 6 HINGE BEARING WORN. REMOVED AND REPLACED RIGHT ELEVATOR NUMBER 6 HINGE BRACKET PER A321 AMM 55-16-42-000.
